Ask an expert
Question

19 Apr 2006

testosterone
ive started testosterone injections im a male 42 ex bodybuilder im also on an anti depressent called cymbalta can the cymbalta block the testosterone sites as im not feeling the effects of the horemone no increased libido etc which i had before when i used test without the antidepressent
Answer 293 views
Expert
FitnessDoc
fitnessdoc

01 Jan 0001

Hi Bill

I can't stress strongly enough how much of a mistake you are making by taking testosterone. The only time you take testosterone is when there is a serious problem and doctors prescribe it as a medical treatment. If this is the case, then forgive me for assuming otherwise, but it seems that you are injecting without needing. To be blunt, this is illegal, first of all, and whoever is providing the testosterone illegally could face fines or jail if found out, and secondly, it's so dangerous because there are so many side effects of using that you are really playing with fire. The side effect that you describe is only one of the many, and so I really encourage you to get off the injection. If the anti-depressant is needed and is prescribed by a doctor, then stay on that, but as i see it, it's not the antidepressant that is the problem it is the testosterone.

Good luck
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19881 votes
Vote